MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-134-user has low glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with results obtained of 75, 79.64 and 66mg/dl.Expected fasting blood glucose test result range is 80-100mg/dl.The customer did report symptoms of low blood sugar (not specified) on previous events.Customer felt well at the time of the call.Medical attention not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.During the call on (b)(6) 2018, a back to back blood test was not performed by customer.The test strip lot manufacturer's expiration date is 10/16/2019 and open vial date is one week ago.The meter memory was reviewed for previous test result history:(time and date is not correct in the meter) (b)(6).Customer stated that when she is getting low result she feels symptoms of low.Customer has gone to the doctor's office several times and compared meter to meter and with our meter, the readings were 70 and below and with their meter reading were in the 80-90mg/dl within 5 to 10 mins.Customer also went to the hospital due to our meter.Customer was having symptoms of low and tested with our meter results in the 60's, customer stated she treated the symptoms by eating pizza and other things.When she arrived at the hospital her readings were in the 70's again (within 15 minutes).Customer was only given food for treatment and sent home the same day.No medical treatment was provided to the customer.Customer has not been diagnosis with hypoglycemia.Customer is currently not feeling any symptoms at the moment.Customer continued to test with our meter and results were still low readings.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7942797
Report Number1000113657-2018-01008
Device Sequence Number11178790
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2857
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1